Oklahoma, 2025

Flash Flooding and Flood in Oklahoma, April 4 to 5, 2025

April 4 to 5, 2025 · NWS TSA · 16 events in 7 counties and zones

Strong to severe thunderstorms developed across portions of eastern Oklahoma during the early morning hours of the 4th, as lift associated with an approaching upper level disturbance increased north of a stationary front across northeastern Oklahoma and southern Arkansas. The strongest storms produced large hail up to golf ball size and damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Strong to severe thunderstorms developed across portions of eastern Oklahoma during the early morning hours of the 4th, as lift associated with an approaching upper level disturbance increased north of a stationary front across northeastern Oklahoma and southern Arkansas. The strongest storms produced large hail up to golf ball size and damaging wind gusts.

Additional rounds of strong to severe thunderstorms occurred across the area during the evening of the 4th, and then again during the early morning hours of the 5th. Locally heavy rainfall from these multiple rounds of storms resulted in some flooding. The stronger storms also produced large hail up to ping pong ball size.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 4, 3:45 AM CST, 1 hour 25 minutes earlier. Its key messages:

  • Updated at 345 AM CDT Fri Apr 4 2025
  • Strong/severe storms possible early this morning and becoming more likely this afternoon, especially from southeast Oklahoma into western Arkansas.
  • High rain chances continue through Saturday, with heavy rain and flood potential increasing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. A freeze is expected in some places Monday morning.
Area forecast discussion, Apr 4, 3:45 AM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
445 AM CDT Fri Apr 4 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 345 AM CDT Fri Apr 4 2025

  - Strong/severe storms possible early this morning and becoming
    more likely this afternoon, especially from southeast Oklahoma
    into western Arkansas.

  - High rain chances continue through Saturday, with heavy rain
    and flood potential increasing across southeast Oklahoma and
    western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. A freeze is expected in some places Monday
    morning.

&&

.SHORT TERM...
(Today)
Issued at 345 AM CDT Fri Apr 4 2025

Widespread showers and thunderstorms will overspread the area
early this morning, with the potential for large hail with the
strongest storms. A second round of showers and storms is expected
this afternoon, with the strongest storms at that time from far
southeast and eastern Oklahoma into western Arkansas. The stalled
frontal boundary just southeast of the area at this time may lift
a bit north ahead of this second round of storms, and any
locations that end up south of the boundary will have an all
hazard severe threat, with large hail, damaging winds, and
tornadoes all possible with this second round of storms.

Heavy rainfall will also be a concern, especially from southeast
Oklahoma into northwest Arkansas, where a flood watch remains in
effect.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 345 AM CDT Fri Apr 4 2025

A relative lull in precipitation coverage and intensity is
expected for much of tonight before the next round of showers,
storms, and heavy rainfall moves in late tonight and early
Saturday morning. The severe weather threat will likely be a bit
lower by this time as the frontal boundary will have sagged
farther southeast overnight. Once again the heaviest rainfall will
be from southeast Oklahoma into northwest Arkansas with this round
of precipitation.

As the main upper system moves across late Saturday night and
early Sunday morning  rain may mix with or change to snow across
parts of northeast Oklahoma and northwest Arkansas. With surface
temperatures likely to remain several degrees above freezing,
little or no snow accumulation is expected. With skies clearing by
Sunday night, some places will fall to near or below freezing by
early Monday morning.

An extended period of quiet weather is then expected next week,
with temperatures warming back above normal for much of the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1243 AM CDT Fri Apr 4 2025

Flying conditions remain poor to very poor through the forecast
period across all sites. MVFR cigs have expanded to much of the
area, likely falling to IFR by the early morning hours. IFR cigs
are expected to persist for the remainder of the period. Several
chances of showers and thunderstorms expected over the next 24
hours... especially across SE OK and NW AR sites. Thunderstorm
activity appears to be strongest/ most widespread between 10-15z
and again 20-02z. Storms during these time frames may be severe
with large hail and gusty, erratic winds. Vsbys are likely to drop
considerably during heaviest rainfall. Precipitation will tend to
dwindle after 02z, before increasing again shortly after the
forecast period. Outside of thunderstorm activity, north/northeast
winds near 5-15 kts expected for much of the period, except
across far SE OK/ W-Central AR where a warm front may promote a
temporary wind shift this morning/ afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  46  49  35 / 100  60 100  80
FSM   68  53  55  40 / 100  90 100  80
MLC   60  48  52  38 / 100  90 100  80
BVO   54  44  49  35 / 100  50  90  70
FYV   65  47  50  36 / 100  90 100  80
BYV   63  47  49  35 / 100  90 100  80
MKO   59  48  51  36 / 100  80 100  80
MIO   55  45  47  35 / 100  70 100  70
F10   56  47  50  35 / 100  80 100  80
HHW   68  52  55  40 /  90 100 100  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...43
Hazardous weather outlook, Apr 4, 4:39 AM CST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
539 AM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
539 AM CDT Fri Apr 4 2025

SEVERE WEATHER AND FLOODING THREAT TO INCREASE TODAY, WITH
FLOODING THREAT CONTINUING SATURDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Far Southeast Oklahoma into Western Arkansas.
    ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Mainly Along and South of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

DISCUSSION...
Scattered to numerous thunderstorms will continue this morning
across eastern Oklahoma into western Arkansas, with an elevated
severe weather risk. Large hail to 2 inches in diameter is the
primary threat, with locally damaging winds also possible.

After a relative lull in the storm activity around midday,
thunderstorms are expected to redevelop during the afternoon
across far eastern Oklahoma into western Arkansas near a
retreating frontal boundary, with an elevated to significant risk
of severe weather. If the frontal boundary retreats far enough to
the north, environmental conditions will favor all modes of
severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.

Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 4, 3:43 AM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 AM CDT Fri Apr 4 2025

OKZ049-053-041015-
Choctaw OK-Pushmataha OK-
443 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES THROUGH 515 AM CDT...

At 443 AM CDT, Doppler radar indicated a strong thunderstorm over
Hugo, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Grant...                          Corinne...
Snow...                           Rattan...
Fallon...                         Goodland...
Sawyer...                         Messer...
Hugo Lake State Park...           Apple...
Speer...                          Dela...
Hugo...                           Oleta...
Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 9542 3398 9562 3444 9545 3433 9515
TIME...MOT...LOC 0943Z 202DEG 37KT 3402 9549

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 3:56 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
456 AM CDT Fri Apr 4 2025

OKZ070-074-075-041030-
Haskell OK-Muskogee OK-Latimer OK-
456 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT HASKELL...NORTHWESTERN LATIMER
AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 530 AM CDT...

At 456 AM CDT, Doppler radar indicated a strong thunderstorm near
Wilburton, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Damon...
Briartown...                      Whitefield...
Panola...                         Robbers Cave State Park...
Kinta...                          Wilburton...
Keota...                          Stigler...
Lequire...                        Lewisville...
Mccurtain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3494 9550 3503 9544 3503 9535 3515 9535
      3542 9516 3528 9488 3482 9524
TIME...MOT...LOC 0956Z 210DEG 45KT 3495 9532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 4:08 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
508 AM CDT Fri Apr 4 2025

OKZ049-053-041100-
Choctaw OK-Pushmataha OK-
508 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES THROUGH 600 AM CDT...

At 508 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Pat Mayse Lake, moving north at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Grant...
Corinne...                        Kent...
Soper...                          Rattan...
Fallon...                         Sobol...
Goodland...                       Sawyer...
Messer...                         Hugo Lake State Park...
Apple...                          Speer...
Dela...                           Hugo...
Kellond...                        Oleta...
Antlers...                        Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3432 9573 3419 9521 3387 9550 3389 9551
      3388 9554 3393 9556 3393 9559 3394 9560
      3393 9560 3391 9564 3391 9567 3388 9570
      3390 9575 3387 9577
TIME...MOT...LOC 1008Z 198DEG 35KT 3391 9564

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 4, 4:12 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 AM CDT Fri Apr 4 2025

OKZ049-041100-
Pushmataha OK-
512 AM CDT Fri Apr 4 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PUSHMATAHA COUNTY THROUGH
600 AM CDT...

At 512 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms 5 miles west of Cloudy, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Clayton Lake State Park...        Stanley...
Sardis...                         Snow...
Nashoba...                        Kiamichi...
Albion...                         Dunbar...
Finley...                         Tuskahoma...
Cloudy...                         Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3420 9526 3430 9562 3460 9553 3460 9551
      3466 9552 3468 9551 3468 9503
TIME...MOT...LOC 1012Z 198DEG 35KT 3429 9538

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 4:29 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 AM CDT Fri Apr 4 2025

OKZ068-070-072-074-041115-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
529 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 615 AM CDT...

At 529 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Tamaha, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Sallisaw...
Brushy...                         Briartown...
Vian...                           Marble City...
Box...                            Cookson...
Brushy Lake State Park...         Mc Key...
Keota...                          Stigler...
Tamaha...                         Lake Tenkiller State Park...
Gans...                           Muldrow...

This includes Interstate 40 in Oklahoma between mile markers 287 and
317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3533 9471 3536 9474 3536 9477 3533 9479
      3532 9481 3526 9481 3520 9489 3520 9493
      3518 9493 3516 9495 3530 9528 3574 9493
      3566 9481 3564 9481 3564 9476 3548 9450
TIME...MOT...LOC 1029Z 211DEG 50KT 3532 9499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 5:01 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
601 AM CDT Fri Apr 4 2025

OKZ071-073>075-041130-
Haskell OK-Pittsburg OK-Latimer OK-McIntosh OK-
601 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
SOUTHWESTERN MCINTOSH...WESTERN LATIMER AND EASTERN PITTSBURG
COUNTIES THROUGH 630 AM CDT...

At 601 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
south of Hartshorne, moving north at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Gowen...                          Higgins...
Canadian...                       Indianola...
Crowder...                        Blocker...
Dow...                            Bache...
Arrowhead State Park...           Quinton...
Hartshorne...                     Haileyville...
Featherston...                    Enterprise...
Krebs...                          Alderson...
Mcalester...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3468 9565 3525 9585 3523 9528 3468 9543
      3468 9551 3467 9552
TIME...MOT...LOC 1101Z 182DEG 49KT 3476 9554

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The radar

The Tulsa radar (KINX), 90 km away, was scanning. The volume nearest the first event began at 11:07 UTC.

Open the radar archive at this moment

Event by event

11 hail, 3 flash flood, 1 thunderstorm wind, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Okmulgee

When
April 4, 5:10 AM CST
Where
Okmulgee County, 0.84 mi SW of Henryetta
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.443, -95.992

Thunderstorm wind gusts were estimated to 60 mph.

Hail, Okfuskee

When
April 4, 5:12 AM CST
Where
Okfuskee County, 4 mi W of Clearview
Measured
1 in hail
Reported by
Public
Coordinates
35.400, -96.251

Hail, Okmulgee

When
April 4, 5:19 AM CST
Where
Okmulgee County, 5.67 mi W of Coalton
Measured
1.75 in hail
Property damage
$20,000
Reported by
Public
Coordinates
35.490, -96.070

Golf ball size hail damaged homes and vehicles.

Hail, McIntosh

When
April 4, 5:35 AM CST
Where
McIntosh County, 2 mi ESE of Eufaula
Measured
2 in hail
Property damage
$25,000
Reported by
Social Media
Coordinates
35.269, -95.547

Hail larger than golf ball size damaged homes and vehicles.

Hail, McIntosh

When
April 4, 5:36 AM CST
Where
McIntosh County, 3.1 mi E of Wells
Measured
1.75 in hail
Property damage
$20,000
Reported by
Public
Coordinates
35.334, -95.515

Golf ball size hail damaged homes and vehicles.

Hail, McIntosh

When
April 4, 5:44 AM CST
Where
McIntosh County, 3.06 mi SE of Shady Grove
Measured
1.5 in hail
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
35.450, -95.380

Ping pong ball size hail damaged homes and vehicles.

Hail, Muskogee

When
April 4, 5:57 AM CST
Where
Muskogee County, 2 mi E of Muskogee
Measured
0.75 in hail
Reported by
Public
Coordinates
35.750, -95.334

Hail, Muskogee

When
April 4, 6:00 AM CST
Where
Muskogee County, 3 mi NW of Muskogee
Measured
1 in hail
Reported by
Public
Coordinates
35.781, -95.408

Hail, Muskogee

When
April 4, 6:01 AM CST
Where
Muskogee County, 4 mi W of Ft Gibson
Measured
0.75 in hail
Reported by
Public
Coordinates
35.800, -95.321

Hail, Wagoner

When
April 4, 6:02 AM CST
Where
Wagoner County, 1.57 mi SSE of La Barge
Measured
1 in hail
Reported by
Public
Coordinates
35.959, -95.371

Flash Flood, Le Flore

When
April 4, 3:15 PM CST to 8:00 PM CST
Where
Le Flore County, 0.59 mi WNW of Bokoshe to 2.02 mi NNW of Bokoshe
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.184, -94.789

Several roads were closed due to flooding in and around Bokoshe.

Flood, Okmulgee

When
April 4, 5:00 PM CST to 10:00 PM CST
Where
Okmulgee County, 2.35 mi WSW of Nuyaka to 1.02 mi SW of Nuyaka
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.640, -96.170

McKinley Road east of the 350 Road was closed due to portions of it being washed out.

Hail, Okmulgee

When
April 5, 3:48 AM CST
Where
Okmulgee County, 1.59 mi SSE of Henryetta
Measured
1.5 in hail
Property damage
$20,000
Reported by
Social Media
Coordinates
35.431, -95.964

Ping pong ball size hail damaged homes and vehicles.

Hail, McIntosh

When
April 5, 3:57 AM CST
Where
McIntosh County, 2.87 mi ENE of Burney
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.450, -95.775

Flash Flood, Pittsburg

When
April 5, 9:08 AM CST to 12:08 PM CST
Where
Pittsburg County, 1.1 mi NNE of Craig to 0.5 mi N of Craig
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.843, -95.609

Portions of SH-63 between US-270 and Bache Road were closed due to flooding.

Flash Flood, McIntosh

When
April 5, 11:18 AM CST to 3:18 PM CST
Where
McIntosh County, 2 mi E of Stidham to 0.92 mi W of Fame
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.370, -95.665

Portions of the N4130 Road near Stidham were impassable due to flooding.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyWarnings in Oklahoma, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1255399, 1255398, 1255395, 1255405, 1255406, 1250009, 1255404, 1255397, 1255403, 1255400, 1255455, 1255458, 1255438, 1255437, 1255453, 1255462.